My husband who is 77 was diagnosed with Parkinsonism. After a bout in the hospital to treat AFib, he was put on a new med since the one he has been given was not working. The med is a heart med called Amiodarone which is controlling the AFib. But he suddenly had difficulty getting out of a chair, getting in and out of bed, getting in and out of the car and other symptoms of Parkinsons. Had a brain x ray, cannot have a MRI, since he has a pacemaker/defib. No tremors of any kind. He is very tired and sits down on the sofa and just falls asleep. I spoke to his cardio about this and he said it had absolutely nothing to do with the med. He was also put on Warffarin, prob spelled that wrong, Carbidopa 15Levodpopa100. He is and has been on other meds for his heart and high blood pressure. He is very frustrated with the complete change in his body. Has gone through PT and OT and has been shown tips and exercises to do to overcome some of the issues. My question, he takes all of his meds and there is some improvement in his movements but are the meds, specifically the Amiordarone causing the issues. His cardio said there is only one more med he can put it on but it over $300 a month which we cannot afford and has to go into the hospital for 2 days to determine if it is good for him. From research I have done when first put on Amiodarone you should be monitored. He was not. I need some input desperately and so does he. Why is this so difficult to determine?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.